International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 3, Pages 189-195
The -translativity of Abel-type matrix
Department of Mathematics, Savannah State University, Savannah 31404, Georgia, USA
Received 7 December 1998
Copyright © 2000 Mulatu Lemma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Lemma introduced the Abel-type matrix defined by , where , , for all , and ; and studied it as mappings into . In this paper, we extend our study of this matrix and investigate its
translativity in the - setting.